MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Model Number 37603
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Interrogate (1332); Battery Problem (2885); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes Shaking/Tremors (2515); Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that implantable neurostimulator (ins) was not doing much for them but did not elaborate on statement, agent again redirected to hcp regarding therapy concerns.Patient called back elaborating that their therapy went off and that they were in a terrible state.During the call, agent walked patient through syncing their controller with their ins, then patient confirmed that their therapy was turned off and that their controller was showing eri.Patient then stated that their therapy was working fine until they tried to adjust their therapy settings, and that they have never "been like this" before.Patient mentioned that they have an appointment with their hcp in december sometime, but they wanted to turn their therapy on for thanksgiving.Patient added that they were only implanted with a new "battery" just 6 months ago but did not oppose when agent reviewed that their ins was registered as implanted in 2023 and did not provide implant information other than their current registered implant.Agent then walked patient through connecting to their ins and patient confirmed seeing the poor communication screen.Patient was able to successfully connect to their ins and turn their therapy back on after multiple attempts of syncing their controller with their ins.Redirected to hcp to further address the issue with ins being in eri status.
 
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from a healthcare professional (hcp).The hcp reported that the device was replaced with a new battery.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received from patient repeating previously reported information that issue was resolved by a battery replacement on (b)(6) 2026.Symptoms included loss of balance and shaking.
 
Event or Problem Description
Additional information received from patient indicating that loss of therapy and eri status were caused by normal battery depletion.This issue has not yet been resolved and will be resolved with battery replacement.They experienced a total loss of control of their symptoms as a consequence of this.
 
Additional Manufacturer Narrative

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23680777
Report Number3004209178-2025-20284
Device Sequence Number9807940
Product Code PJS
UDI-Device Identifier00763000519230
UDI-Public(01)00763000519230(17)240328
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2024
Device Model Number37603
Device Catalogue Number37603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/05/2026
01/13/2026
01/21/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/12/2026
01/21/2026
01/22/2026
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale